Gateway Gazette

Drugs Fool: Fentanyl

 

if-fentanyl-campaign-standard-banner-649x76-drugs-foolFentanyl is often passed off as the new form of OxyContin.

Don’t be fooled.

Fentanyl is about 100 times more toxic than morphine, heroin, or oxycodone.

In 2014 alone, there were more than 100 deaths in Alberta, associated with Fentanyl.

In a number of those deaths, the people had many other drugs in their blood as well, including medicine used on animals during castration procedures.

Fact is: you never really know what you’re getting.

Fentanyl is often sold on the street as green beans, beans, green apples, apples, shady eighties, eighties, greenies or fake oxy.

But no matter what you buy…

Fentanyl may be hiding in the drugs you’re using, and it can kill you.

Call 911 if:

• Breathing is slow or not breathing at all
• Nails and lips are blue
• Choking or throwing up
• Making gurgling sounds
• Skin is cold and clammy
• You can’t wake them up

Don’t use opiates, including fentanyl by yourself.

Tips to help prevent an overdose

• Don’t use by yourself
• Do ‘test shots’
• Start using in small amounts if you haven’t used in awhile
• Even small amounts can result in overdose
• Don’t mix drugs
• Avoid speedballing
• Always carry a Naloxone Kit, and learn rescue breathing

For info call 811, or visit www.StopODs.ca

For emergencies call 911

Links

Related Articles

Leave a Reply